# SDR ASAA2021122937058

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 55,104 hours, 16,254 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007021
- Part serial: P7992
- Condition: Noise
- Location: Apu Compartment
- Part time: 13,121 hours, 19,896 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX PERSONEL REPORTS THAT APU ABNORMALLY NOISY. GROUNDED - YES. REMOVED AND REPLACED THE APU REF TC 78349010. OPS CHECK GOOD. LEAK CHECK GOOD.
